The Kummer Confluent Hypergeometric Function and Some of Its Applications in the Theory of Azimuthally Magnetized Circular Ferrite Waveguides


Георгиев, Георги (2005) The Kummer Confluent Hypergeometric Function and Some of Its Applications in the Theory of Azimuthally Magnetized Circular Ferrite Waveguides J. Telecomm. Information Technol., Vol. JTIT-6, No, 3, pp. 112-128, Sept. 2005.


 Emphasis is placed on the use of the Kummer function in the field of microwaves: the cases of normal and slow rotationally symmetric TE modes propagation in the azimuthally magnetized circular ferrite waveguide are considered. A theorem for the identity of purely imaginary and real zeros of the complex respectively real Kummer function for certain parameters, is proved numerically. The terms for wave transmission are obtained. It is found that normal (slow) modes may exist in one (two) area(s).
  Статия
 microwave propagation in anisotropic media, theoretical and numerical analysis of special functions


Природни науки, математика и информатика

Natural sciences, mathematics and informatics

 Издадено
  3124
 Георги Георгиев

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/